Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the complex form of the Poincaré lemma


Author: H. K. Nickerson
Journal: Proc. Amer. Math. Soc. 9 (1958), 183-188
MSC: Primary 32.00
MathSciNet review: 0095975
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Pierre Dolbeault, Sur la cohomologie des variétés analytiques complexes, C. R. Acad. Sci. Paris 236 (1953), 175–177 (French). MR 0052771
  • [2] A. Newlander and L. Nirenberg, Complex analytic coordinates in almost complex manifolds, Ann. of Math. (2) 65 (1957), 391–404. MR 0088770
  • [3] D. C. Spencer, Potential theory and almost-complex manifolds, Lectures on functions of a complex variable, The University of Michigan Press, Ann Arbor, 1955, pp. 15–43. MR 0090091
  • [4] J.-P. Serre, Seminaire Henri Cartan E.N. S., 1953-1954, Espose XVIII.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.00

Retrieve articles in all journals with MSC: 32.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095975-2
Article copyright: © Copyright 1958 American Mathematical Society